ADHD and lethargy

Viewing 2 reply threads
  • Author
    Posts
    • #184412
      Adhdactor
      Participant

      I am 54 and take 30 mg vyvanse. The meds are life changing. Without them I really struggle with lethargy. On vyvanse no problem. Off vyvanse it’s hard to do much of anything. I can work but it seems really hard. I have gone 3-6 weeks off vyvanse to see if this was just withdrawal from vyvanse. Exercise helps. I am wondering if this kind of fatigue is a symptom of adhd. I do have the other normal focus issues but the fatigue is the most troubling. I also struggle every morning with a very dark outlook, pessimistic moody. When I take vyvanse it all goes away. So just wondered if these are all adhd symptoms, especially the fatigue.

    • #184582
      gwynjh
      Participant

      This is very interesting. I have ADHD and take modafinil. It helps somewhat but I still have lethargy as you describe. I also take an antidepressant but still have the dark outlook in the morning. I don’t think all I am experiencing is because of ADHD but I will look into vyvanse anyway. Thank you for sharing.

    • #184610
      Penny Williams
      Keymaster

      ADHD fatigue is real:

      ADHD Fatigue: What It Looks Like, How to Motivate

      It could also be poor sleep. Vyvanse wakes you up and helps you achieve things, but when it wears off you could be feeling poor quality of sleep. Talk with your prescribing doctor about this.

      Penny
      ADDitude Community Moderator, Parenting ADHD Coach, Podcaster & Author, Mom to teen w/ ADHD, LDs, and autism

Viewing 2 reply threads

You must be logged in to reply to this topic.